Submit a question to our community and get an answer from real people.
Submit

I got nexplanon taken out after 6 months 3 weeks ago and ever since had light blood/brown discharge. is this normal? when will it stop?

Report as

It is normal for you to have the light brown discharge. It is a side effect of the birth control. However, you need to talk to your doctor so that you can be examined and offered treatment if the condition is serious. Find out more from http://www.webmd.com/drugs/drug-156597-Nexplanon+Sdrm.aspx?drugid=156597&drugname=Nexplanon+Sdrm.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

You need to ask your doctor that question. 6 months is an awful long time in my opinion.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer